# SDR FDEA202509051632

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T20013
- Condition: Dented
- Location: Zone 300
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT ON EXTERNAL SKIN OF VERTICAL STABILIZER AUXILIARY SPAR TO FRONT SPAR AT FSS 28   AND B. STA 1643 APROX (LH SIDE). VERTICAL STABILIZER AUXILIARY SPAR TO FRONT SPAR AT FSS 28 AND B. STA 1643 APROX (LH   SIDE) WAS REPAIRED IAW B767 SRM 55-30-01-2R FIG 201 SHEET 1 NOTE F AND SRM 51-70-10-2R   FIG 201 REP 4 SHEET 2 REV 92 APR 15, 2025
